Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A continuous time kronecker's lemma and martingale convergence
Author: Elliott, R.
Citation: Stochastic Analysis and Applications, 2001; 19(3):433-437
Publisher: Taylor & Francis Inc.
Issue Date: 2001
ISSN: 1532-9356
Statement of
Robert J. Elliott
Abstract: A continuous time version of Kronecker’s lemma is established. This is used to obtain convergence results for martingales.
Keywords: Kronecker’s lemma, Martingale convergence
Description: Copyright © 2001 by Marcel Dekker, Inc.
RMID: 0020065592
DOI: 10.1081/SAP-100002020
Published version:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.